hepatitis b

A Possible Hair Loss Vaccine Connection?

by angela on October 26, 2008

As I was surfing the net this morning I came across this little, almost obscure article. Of course, since it had to do with hair loss, I clicked it, and to my amazement (although I shouldn’t be surprised) here I am reading about the Hepatitis B vaccine and HAIR LOSS!

I am posting the links below to the articles that I read this morning so you can go check them out. It pisses me off that hair loss is NOT one of the side effects that they warn about when giving people the vaccine. Studies are being done about the psychological effects of hair loss and women and yet no one thinks that announcing that it does in some cases cause hair loss would be important for US to know?

Have any of you ladies been vaccinated? Now the reports that I have read predominately talk about the Hepatitis B vaccine, but can we be sure that this is the ONLY vaccine that causes hair loss? How about the flu vaccine? or the one for pneumonia? How about HPV?

Can some of you ladies put my fears to rest? LOL I am so traumatized by this, that I can’t even write properly about it! Can you lovely ladies each tell me when you first started noticing your hair loss and if it coincides with ANY type of vaccination you may have received within that year? I am really curious and mortified at the implications of this!

How many college students were required to get vaccinated and THEN started to notice that their hair was falling out and thought it was just STRESS!

How many women were entering the nursing or medical profession and started losing their hair around the time of the required vaccinations?

How many teachers are out there, that are required by law as well to be vaccinated before they begin teaching? [click to continue…]

{ 125 comments }